# SDR DXTA2012030204897

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N147QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK473
- Aircraft time: 2,516 hours, 2,379 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 400800297
- Part serial: APR061327
- Condition: Smoke
- Location: Lt Mlg
- Part time: 1 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, SMOKE WAS NOTICED FROM LT MLG.  R & R BRAKE ASSY. OPS AND LEAK CHECKED GOOD.  ALL WORK PERFORMED IAW MM 32-40-00.
